Academic
Publications
Reversible dilated cardiomyopathy associated with amphotericin B treatment

Reversible dilated cardiomyopathy associated with amphotericin B treatment,10.1016/j.ijantimicag.2005.02.015,International Journal of Antimicrobial Ag

Reversible dilated cardiomyopathy associated with amphotericin B treatment   (Citations: 2)
BibTex | RIS | RefWorks Download
We report two patients, who developed dilated cardiomyopathy and subsequent congestive heart failure after treatment with amphotericin B (AmB). The echocardiographic findings and the symptoms of heart failure resolved after the discontinuation of the drug. The clinical data from our cases and two similar cases reported in the literature suggest that the presence of other factors predisposing to cardiac dysfunction may facilitate the occurrence of this rare side effect.
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: